# SDR SCNA95095

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING MOUNTED AREA EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED SELF-CONTAINED BATTERY.  OPS CHECK GOOD IAW MM 33-50-81.
